| Model Number |
TYY-NNNLF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Disorder (2373)
| Date of Event |
07/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The patient was experiencing pain with a limited range of motion.The surgeon performed a debridement surgery.Multiple mdrs regarding this event were submitted.(see mdr 2031049-2020-00072).
Event or Problem Description
The surgeon removed the heterotopic bone from the patient's left tmj devices.